MathSciNet Relay Station
MathSciNet bibliographic data
MR1658216 14J35 (14C30 14E08 14M20)
Hassett, Brendan Some rational cubic fourfolds. J. Algebraic Geom. 8 (1999), no. 1, 103–114.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement